# SDR A6WA200940354

- Difficulty date: June 25, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 13,605 hours, 12,588 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD FS 202.75, LBL 23.71 CRACKED.  FWD PRESSURE BULKHEAD FS 202.75, LBL 23.71, REPAIRED IAW REO 601R-53-11-1681.  (K)
